# SDR FDEA202503310542

- Difficulty date: March 31, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N149FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 62498
- Aircraft time: 12,422 hours, 5,809 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T31115
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE, EVIDENCE OF LIGHTNING STRIKE, AFT OF UPPER BEACON. MEASURED LIGHTNING STRIKE AFT OF UPPER BEACON AND FOUND DAMAGE TO BE OUT OF   LIMITS IAW B67 SRM 53-00-01-1A ALLOWABLE DAMAGE 1. NOMINAL THICKNESS OF DAMAGED AREA   0.178", LIGHTNING STRIKE MATERIAL LOSS 0.025", MAX ALLOWABLE MATERIAL LOSS IS 0.018".  DUE TO MATERIAL LOSS, SOLID RIVET REPAIR PERFORMED IAW B67 SRM 53-00-01-2R REPAIR 8.  *MAJOR REPAIR*   SEE JPF.
